On the Corestriction of Central Simple Algebras.
Mathematische Zeitschrift, Tome 194 (1987), pp. 267-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
separable extension of fields, central simple algebra, corestriction, symbol algebra, Brauer groups
@article{MZ_1987__194_173833,
author = {Jean-Pierre Tignol},
title = {On the {Corestriction} of {Central} {Simple} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {267--274},
year = {1987},
volume = {194},
zbl = {0595.16012},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__194_173833/}
}
Jean-Pierre Tignol. On the Corestriction of Central Simple Algebras.. Mathematische Zeitschrift, Tome 194 (1987), pp. 267-274. http://geodesic.mathdoc.fr/item/MZ_1987__194_173833/